# SDR IPXA2023032981335

- Difficulty date: March 17, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N616UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64262
- Aircraft time: 15,143 hours, 2,279 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE TRAILING EDGE ASSY CRACKED UPPER AND LOWER SIDES INSTALLED RIGHT SIDE OUTBD T/E WEDGE PER SRM 51-40-02.
